# SDR AALA201604099010

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 46,462 hours, 26,738 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 7603 · Power Lever
- Part: Control Unit
- Part number: 330400M01
- Part serial: 1890
- Condition: Defective
- Location: Nr 1 Throttle
- Part time: 45,869 hours, 26,411 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ENG 1 THRUST LEVER DISAGREEMENT.  ENG 1 STUCK AT IDLE THRUST.  REPLACED NR 1 ENG THROTTLE CONTROL UNIT IAW AMM 76-11-19-400-042-A.
